# SDR IPXA2025070324287

- Difficulty date: June 20, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390448
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACKED, AFT SIDE OF BS 2360, S7R.   ACCOMPLISHED REPAIR IAW EO-94424-REQ1 REV 1, EGAT EI 2025A53M-1358, REV 1, SRM 53-80-03-2R-3, REV 46 /TR:53-153,  AND EGAT WORK SHEET 50429.
